# SDR CALA2013122393889

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 93,163 hours, 10,344 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOM MICROPHONE OPERATION IS UNSATISFACTORY AT FIRST OBSERVER`S STATION.  MINITEL LOCATED BEHIND CAPTAIN'S SEAT.  REPLACED BOOM MIC.
